MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN RELIAMAX; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN RELIAMAX; STAPLE, IMPLANTABLE
Model Number GIA6038RL
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, the firing piece of the loading unit broke and disengaged.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the laparotomy and colectomy procedure, the operator opened the device and before to use in patient , verify that the cartridge was damage and broken.The firing piece of the loading unit broke and found detached.Used another cartridge to complete the case.No patient injury.

Brand Name
RELIAMAX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7287445
Report Number1219930-2018-00974
Device Sequence Number2116625
Product Code GDW
UDI-Device Identifier10884521168619
UDI-Public10884521168619
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K122781
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberGIA6038RL
Device Catalogue NumberGIA6038RL
Device Lot NumberN7B0181X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/02/2018
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1